# SDR AALA201805239008

- Difficulty date: May 19, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 6,935 hours, 2,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 782670
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CIDS CHECK NR 1 FAILED TEST, EMERGENCY POWER SUPPLY UNIT (5WL) MID L FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38-401. CIDS CHECK NR 1 PASSED.
